What is the difference between pediatric acetaminophen capsules and granules?

What is the difference between pediatric acetaminophen capsules and granules?

Children's Paracetamol and Amantadine Granules and Children's Paracetamol and Phenylephrine Granules are both very familiar medicines in daily life. Due to the similarity in the drug names and therapeutic effects, many people easily confuse the two. In fact, there are differences between the two drugs in terms of ingredients, indicated diseases and precautions. The latter contains adamantane hydrochloride, so in addition to the common treatment of colds, runny nose, nasal congestion, cough and other diseases, it also has antiviral effects. For the health of the children, parents need to choose appropriate drugs according to their needs and must not choose the wrong drugs due to negligence.

1. Ingredients

The basic ingredients of pediatric acetaminophen granules and pediatric acetaminophen granules are the same. The difference is that acetaminophen granules also contain amantadine hydrochloride, which leads to slightly different indications.

2. Indications

1. Paracetamol and Amantadine Granules for Children are suitable for relieving fever, headache, limb pain, sneezing, runny nose, nasal congestion, sore throat and other symptoms caused by common cold and influenza in children. They can also be used for the prevention and treatment of influenza in children.

This product is a compound preparation, each package contains 0.1 g of acetaminophen, 40 mg of amantadine hydrochloride, 4 mg of artificial bezoar, 6 mg of caffeine, and 0.8 mg of chlorpheniramine maleate. The auxiliary ingredients are: tartrazine, stevia, sweet orange oil flavor, sodium carboxymethyl cellulose and sucrose.

2. Children's Paracetamol and Phenylamine Granules are suitable for relieving symptoms such as fever, headache, limb pain, sneezing, runny nose, nasal congestion, sore throat, etc. caused by common cold and influenza in children.

This product is a compound preparation. Each bag contains 125 mg of acetaminophen, 0.5 mg of chlorpheniramine maleate, and 5 mg of artificial bezoar. Auxiliary ingredients: sucrose, aspartame, stevia and edible flavors.

3. The active ingredient of both children's acetaminophen granules and acetaminophen granules is the same, acetaminophen, so the effects of the two drugs are basically the same. Both are used for children's colds, mainly to treat symptoms such as runny nose, nasal congestion, sneezing, headache, low fever, etc. caused by colds.

4. Children's acetaminophen granules contain amantadine hydrochloride, which has a certain antiviral effect, can resist "subtype A" influenza virus and inhibit viral reproduction.

Studies have shown that amantadine hydrochloride can effectively prevent and treat various influenza A virus infections in clinical practice. If this product is used as a preventive medicine during the influenza epidemic, the protection rate can reach 50%~79%. For those who have already developed the disease, if the drug is given within 48 hours, it can effectively treat respiratory symptoms caused by influenza A virus. However, children's acetaminophen granules do not contain amantadine.

5. Children's Paracetamol and Phenylacetamine Granules contain caffeine, which can enhance the antipyretic effect of acetaminophen and reduce drowsiness and dizziness caused by illness or other drugs in children.

6. The effects of pediatric acetaminophen granules and acetaminophen granules are similar, and both can be used to treat symptoms caused by colds. However, in preventing colds, acetaminophen granules for children have advantages over acetaminophen granules for children.

Children's acetaminophen granules can be used for the prevention and treatment of influenza in children. However, Children's Aminoflavone Granules do not have the effect of preventing and treating influenza.

Therefore, taking pediatric acetaminophen granules for 3 to 4 days at the beginning of the school year or in crowded places, or when you have the flu, can have a preventive effect.

3. Notes

Although pediatric acetaminophen and pediatric acetaminophen granules are both over-the-counter drugs, they should not be abused clinically. It is best to consult a doctor before taking the medicine to avoid adverse reactions.

Due to the lack of data on the safety and efficacy of acetaminophen granules in neonates and infants under 1 year old, this product is contraindicated in neonates and infants under 1 year old.

<<:  Why does my child keep sniffing his nose when he doesn't have any snot?

>>:  Is it vitiligo if there are white spots on the child's scalp?

Recommend

How long does it take for baby's intestinal gas to heal?

Intestinal flatulence is a common symptom of gast...

What should I do if my 10-month-old child is constipated?

Many Chinese families choose to wean their childr...

What are the symptoms of rabies in children?

I believe everyone is familiar with the disease o...

Why does a child clench his teeth when sleeping?

Careful parents may find that their children grin...

Causes of white spots on children's arms

Pay attention when white spots appear on children...

How to treat baby's cough and sore throat

Coughing is a common problem for most babies. The...

Early childhood education course for six-month-old babies

Six-month-old babies, as they begin to grow teeth...

What is the cause of peeling skin on the baby?

We all know that every baby is the hope of the fa...

How many stages of milk powder should a one-year-old baby eat?

Nowadays, many babies grow up drinking milk powde...

Daily life precautions for nine-month-old anemia

Clinically, many babies suffer from anemia, and t...

What does it mean to dream about a child falling out of bed?

If there is a baby at home, many parents are alwa...

Newborn abdominal massage preparation

Care for newborns must be comprehensive. Many mot...

What is the baby's spring health diet?

The baby's physical health is an issue that t...

What to do if your child is restless at night

If a child cannot sleep well at night, it will de...

What to do if your baby has poor digestion and vomits

It is very easy for babies to have poor digestion...